# SDR AALA201712269024

- Difficulty date: December 23, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 11,394 hours, 5,574 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. PILOT REPORTED CABIN SMELLS BAD. MAINTENANCE FOUND OIL LEAKING FROM APU GENERATOR DRAIN PLUG AND THE APU STARTER. MAINTENANCE REPLACED A BROKEN SEAL ON THE APU STARTER PER AMM 49-42-51 AND REPLACED THE APU GENERATOR PER AMM 24-23-51. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED (SEE AALA201712299030 FOR GENERATOR).
